AMS eContent Search Results
Matches for: msc=(16D70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] William Crawley-Boevey. Classification of modules for infinite-dimensional string algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pace P. Nielsen and Janez Šter. Connections between unit-regularity, regularity, cleanness, and strong cleanness of elements and rings. Trans. Amer. Math. Soc. 370 (2018) 1759-1782.
Abstract, references, and article information   
View Article: PDF

[3] P. Ara and K. R. Goodearl. The Realization Problem for some wild monoids and the Atiyah Problem. Trans. Amer. Math. Soc. 369 (2017) 5665-5710.
Abstract, references, and article information   
View Article: PDF

[4] Victor P. Camillo and Pace P. Nielsen. Half-orthogonal sets of idempotents. Trans. Amer. Math. Soc. 368 (2016) 965-987.
Abstract, references, and article information   
View Article: PDF

[5] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[6] Gene Abrams and Mark Tomforde. Isomorphism and Morita equivalence of graph algebras. Trans. Amer. Math. Soc. 363 (2011) 3733-3767. MR 2775826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pere Ara. The regular algebra of a poset. Trans. Amer. Math. Soc. 362 (2010) 1505-1546. MR 2563739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christof Geiß and Jan Schröer. Extension-orthogonal components of preprojective varieties. Trans. Amer. Math. Soc. 357 (2005) 1953-1962. MR 2115084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Ara, K. C. O'Meara and F. Perera. Gromov translation algebras over discrete trees are exchange rings. Trans. Amer. Math. Soc. 356 (2004) 2067-2079. MR 2031053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alberto Facchini. Krull-Schmidt fails for serial modules. Trans. Amer. Math. Soc. 348 (1996) 4561-4575. MR 1376546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Victor P. Camillo and Hua-Ping Yu. Stable range one for rings with many idempotents . Trans. Amer. Math. Soc. 347 (1995) 3141-3147. MR 1277100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1

American Mathematical Society